The Cause Is Often Fainting After Consumption Of Thyroid Disease Drug?

Hello. I took the wrong medicine. I take thyrozol when I am not hypertyroid. Then now I faint often. That’s why Please explain the side effects of the drug on my body. Thank you.

1 Answer:

Good evening, thanks for the question


Thyrozol contains the active ingredient tiamazol which functions as a treatment for hyperthyroidism by reducing the production of excessive thyroid hormones in the body. Hyperthyroidism is a condition in which there is an abnormality in the thyroid gland resulting in excessive thyroid hormone. This will directly affect the body's metabolic system.


Side effects of the use of this drug are nausea, headaches, allergic reactions (rash), hypothyroidism, hepatotoxicity, bone marrow suppression. If drugs to reduce thyroid hormone production are given in euthyroid conditions or normal levels of thyroid hormone in the body, it is feared to trigger a hypothyroid condition, namely low levels of thyroid hormone in the body. Symptoms include increasing body weight without obvious causes, fatigue and fatigue, more sensitive to cold weather, memory disorders, depression, slowing heart rate, pain, stiffness and swelling in the joints, muscle weakness, increased blood cholesterol levels, etc. .


Consult further with your doctor if you experience these symptoms after using the drug group Tiamazol for a period of time.


That's all, hope you can help


Wassalam, Dr. Farah

: by

Related Question

Tendon?

Tendon?

(1 year ago)

In the afternoon I wanted to ask about a fractured arm bone and then brought it to Sangkal Putung, after 3 weeks all my fingers were stiff and then taken to the hospital he said th...

Can Blood Vessels Burst During High Blood Pressure?

Can Blood Vessels Burst During High Blood Pressure?

(1 year ago)

Well, my mother-in-law has had hypertension since giving birth to her third child 9 years ago, midwife has not been able to reduce blood pressure, and so until now blood pressure i...

Stomach Cramps Every Morning And After Dinner And It Is Difficult To Hold Back Bowel Movements?

Stomach Cramps Every Morning And After Dinner And It Is Difficult To Hold Back Bowel Movements?

(11 months ago)

Hello, r nI want to ask I think I have a digestive problem. My stomach is almost always heartburn every morning and often heartburn also after dinner. R n r nWhat is the problem is...

Leave a Reply

Your email address will not be published. Required fields are marked *